skip to content
Strichartz estimates and the Cauchy problem for the gravity water waves equations Preview this item
ClosePreview this item
Checking...

Strichartz estimates and the Cauchy problem for the gravity water waves equations

Author: Thomas Alazard; Nicolas Burq; Claude Zuily
Publisher: Providence, RI : American Mathematical Society, 2018.
Series: Memoirs of the American Mathematical Society, no. 1229.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Summary:
"This memoir is devoted to the proof of a well-posedness result for the gravity water waves equations, in arbitrary dimension and in fluid domains with general bottoms, when the initial velocity field is not necessarily Lipschitz. Moreover, for two-dimensional waves, we can consider solutions such that the curvature of the initial free surface does not belong to L2. The proof is entirely based on the Eulerian  Read more...
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Alazard, Thomas.
Strichartz estimates and the Cauchy problem for the gravity water waves equations.
Providence, RI : American Mathematical Society, 2018
(DLC) 2018053437
(OCoLC)1048938064
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: Thomas Alazard; Nicolas Burq; Claude Zuily
ISBN: 1470449218 9781470449216
OCLC Number: 1076545225
Notes: "November 2018, Volume 256, Number 1229 (fifth of 6 numbers)"
Description: 1 online resource (v, 108 pages)
Contents: Chapter 1. Introduction --
Chapter 2. Strichartz estimates --
Chapter 3. Cauchy problem --
Appendix A. Paradifferential calculus --
Appendix B. Tame estimates for the Dirichlet-Neumann operator --
Appendix C. Estimates for the Taylor coefficient --
Appendix D. Sobolev estimates --
Appendix E. Proof of a technical result
Series Title: Memoirs of the American Mathematical Society, no. 1229.
Responsibility: Thomas Alazard, Nicolas Burq, Claude Zuily.

Abstract:

Devoted to the proof of a well-posedness result for the gravity water waves equations, in arbitrary dimension and in fluid domains with general bottoms, when the initial velocity field is not  Read more...

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/1076545225> # Strichartz estimates and the Cauchy problem for the gravity water waves equations
    a schema:MediaObject, schema:Book, schema:CreativeWork ;
    library:oclcnum "1076545225" ;
    library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
    schema:about <http://experiment.worldcat.org/entity/work/data/5396345466#Topic/inequalities_mathematics> ; # Inequalities (Mathematics)
    schema:about <http://experiment.worldcat.org/entity/work/data/5396345466#Topic/cauchy_problem> ; # Cauchy problem
    schema:about <http://experiment.worldcat.org/entity/work/data/5396345466#Topic/water_waves_mathematical_models> ; # Water waves--Mathematical models
    schema:about <http://experiment.worldcat.org/entity/work/data/5396345466#Topic/streamflow_velocity_mathematical_models> ; # Streamflow velocity--Mathematical models
    schema:about <http://experiment.worldcat.org/entity/work/data/5396345466#Topic/waves_mathematical_models> ; # Waves--Mathematical models
    schema:about <http://dewey.info/class/532.05930151535/e23/> ;
    schema:author <http://experiment.worldcat.org/entity/work/data/5396345466#Person/zuily_claude_1945> ; # Claude Zuily
    schema:author <http://experiment.worldcat.org/entity/work/data/5396345466#Person/alazard_thomas> ; # Thomas Alazard
    schema:author <http://experiment.worldcat.org/entity/work/data/5396345466#Person/burq_nicolas> ; # Nicolas Burq
    schema:bookFormat schema:EBook ;
    schema:datePublished "2018" ;
    schema:description ""This memoir is devoted to the proof of a well-posedness result for the gravity water waves equations, in arbitrary dimension and in fluid domains with general bottoms, when the initial velocity field is not necessarily Lipschitz. Moreover, for two-dimensional waves, we can consider solutions such that the curvature of the initial free surface does not belong to L2. The proof is entirely based on the Eulerian formulation of the water waves equations, using microlocal analysis to obtain sharp Sobolev and Hölder estimates. We first prove tame estimates in Sobolev spaces depending linearly on Hölder norms and then we use the dispersive properties of the water-waves system, namely Strichartz estimates, to control these Hölder norms."--Page v"@en ;
    schema:exampleOfWork <http://worldcat.org/entity/work/id/5396345466> ;
    schema:genre "Electronic books"@en ;
    schema:inLanguage "en" ;
    schema:isPartOf <http://experiment.worldcat.org/entity/work/data/5396345466#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
    schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society,
    schema:isSimilarTo <http://www.worldcat.org/oclc/1048938064> ;
    schema:name "Strichartz estimates and the Cauchy problem for the gravity water waves equations"@en ;
    schema:productID "1076545225" ;
    schema:url <https://doi.org/10.1090/memo/1229> ;
    schema:url <http://search.ebscohost.com/login.aspx?direct=true&scope=site&db=nlebk&db=nlabk&AN=2000776> ;
    schema:url <https://colorado.idm.oclc.org/login?url=http://www.ams.org/books/memo/1229/memo1229.pdf> ;
    schema:workExample <http://worldcat.org/isbn/9781470449216> ;
    wdrs:describedby <http://www.worldcat.org/title/-/oclc/1076545225> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/5396345466#Person/alazard_thomas> # Thomas Alazard
    a schema:Person ;
    schema:familyName "Alazard" ;
    schema:givenName "Thomas" ;
    schema:name "Thomas Alazard" ;
    .

<http://experiment.worldcat.org/entity/work/data/5396345466#Person/burq_nicolas> # Nicolas Burq
    a schema:Person ;
    schema:familyName "Burq" ;
    schema:givenName "Nicolas" ;
    schema:name "Nicolas Burq" ;
    .

<http://experiment.worldcat.org/entity/work/data/5396345466#Person/zuily_claude_1945> # Claude Zuily
    a schema:Person ;
    schema:birthDate "1945" ;
    schema:familyName "Zuily" ;
    schema:givenName "Claude" ;
    schema:name "Claude Zuily" ;
    .

<http://experiment.worldcat.org/entity/work/data/5396345466#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/1076545225> ; # Strichartz estimates and the Cauchy problem for the gravity water waves equations
    schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/5396345466#Topic/inequalities_mathematics> # Inequalities (Mathematics)
    a schema:Intangible ;
    schema:name "Inequalities (Mathematics)"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/5396345466#Topic/streamflow_velocity_mathematical_models> # Streamflow velocity--Mathematical models
    a schema:Intangible ;
    schema:name "Streamflow velocity--Mathematical models"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/5396345466#Topic/water_waves_mathematical_models> # Water waves--Mathematical models
    a schema:Intangible ;
    schema:name "Water waves--Mathematical models"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/5396345466#Topic/waves_mathematical_models> # Waves--Mathematical models
    a schema:Intangible ;
    schema:name "Waves--Mathematical models"@en ;
    .

<http://worldcat.org/isbn/9781470449216>
    a schema:ProductModel ;
    schema:isbn "1470449218" ;
    schema:isbn "9781470449216" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/1076545225> ; # Strichartz estimates and the Cauchy problem for the gravity water waves equations
    schema:issn "0065-9266" ;
    schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/oclc/1048938064>
    a schema:CreativeWork ;
    rdfs:label "Strichartz estimates and the Cauchy problem for the gravity water waves equations." ;
    schema:description "Print version:" ;
    schema:isSimilarTo <http://www.worldcat.org/oclc/1076545225> ; # Strichartz estimates and the Cauchy problem for the gravity water waves equations
    .

<http://www.worldcat.org/title/-/oclc/1076545225>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
    schema:about <http://www.worldcat.org/oclc/1076545225> ; # Strichartz estimates and the Cauchy problem for the gravity water waves equations
    schema:dateModified "2020-01-30" ;
    void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.